Browsing by Subject 230106

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 6 of 6
Issue DateTitleAuthor(s)Citation
2005Approximation of smooth functions on compact two-point homogeneous spacesBrown, Gavin; Dai, Feng; Vice-Chancellor - ExecutiveApproximation of smooth functions on compact two-point homogeneous spaces, Journal of Functional Analysis, vol.220,(2),2005,pp 401-423
2005Equisingularity in R2 as Morse stability in infinitesimal calculusKuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsEquisingularity in R2 as Morse stability in infinitesimal calculus, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.81,(6),2005,pp 115-120
2006From integrable lattices to non-QRT mappingsJoshi, Nalini; Grammaticos, B; Ramani, A; Tamizhmani, T; Mathematics & StatisticsFrom integrable lattices to non-QRT mappings, Letters in Mathematical Physics, vol.78, 1, 2006,pp 27-37
2001Implicit function theorem for locally blow-analytic functionsPaunescu, Laurentiu; Mathematics & StatisticsImplicit function theorem for locally blow-analytic functions, Annales de l'Institut Fourier, vol.51,(4),2001,pp 1089-1100
2005The maximal conjugate and Hilbert operators on real Hardy spacesBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveThe maximal conjugate and Hilbert operators on real Hardy spaces, Acta Mathematica Hungarica, vol.109,(1-2),2005,pp 53-63
2006Second and fourth Painlevé hierarchies and Jimbo-Miwa linear problemsJoshi, Nalini; Gordoa, Pilar R; Pickering, Andrew; Mathematics & StatisticsSecond and fourth Painlevé hierarchies and Jimbo-Miwa linear problems, Journal of Mathematical Physics, vol.47, 7, 2006,pp 073504-1-073504-16